Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 152, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 26, 2012, 3:37 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania; Brooke County, Hancock County, West Virginia; Harrison County, Jefferson County, Ohio. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 3:37 PM EDT (19:37 UTC)
- Expired
- Jul 26, 2012, 4:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Harrison County, OH, Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 33 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:50 PM EDT | TSTM WND DMG | Toronto, OH | NUMEROUS TREES AND POWER LINES DOWN. |
| Jul 26, 4:00 PM EDT | TSTM WND DMG | 1 Se New Cumberland, WV | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2136 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
164 WUUS51 KPBZ 261937 SVRPBZ OHC067-081-PAC003-007-125-WVC009-029-262015- /O.NEW.KPBZ.SV.W.0152.120726T1937Z-120726T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 337 PM EDT THU JUL 26 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL HARRISON COUNTY IN EAST CENTRAL OHIO... CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO... EXTREME WEST CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHWESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA... NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHEASTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... BROOKE COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 415 PM EDT * AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM UNIONPORT TO ADENA...MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIONPORT... HOPEDALE... ADENA... NEWELL... RICHMOND... DILLONVALE... SMITHFIELD... JUG RUN... WINTERSVILLE... WINDSOR HEIGHTS... STEUBENVILLE... WEIRTON... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 17 AND 18. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 38 AND 39. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4055 8032 4018 8022 4019 8101 4040 8090 TIME...MOT...LOC 1937Z 254DEG 39KT 4038 8080 4025 8087 $$
1 follow-up statement
514 WWUS51 KPBZ 262010 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 410 PM EDT THU JUL 26 2012 OHC067-081-PAC003-007-125-WVC009-029-262020- /O.EXP.KPBZ.SV.W.0152.000000T0000Z-120726T2015Z/ HARRISON OH-JEFFERSON OH-ALLEGHENY PA-BEAVER PA-WASHINGTON PA- HANCOCK WV-BROOKE WV- 410 PM EDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND HARRISON COUNTIES IN EAST CENTRAL OHIO...AND WASHINGTON AND ALLEGHENY COUNTIES IN SOUTHWEST PENNSYLVANIA...AND BEAVER COUNTY IN WESTERN PENNSYLVANIA...AND BROOKE AND HANCOCK COUNTIES IN NORTHERN WEST VIRGINIA EXPIRES AT 415 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL. THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 17 AND 19. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 38 AND 39. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4055 8032 4018 8022 4019 8101 4040 8090 TIME...MOT...LOC 2010Z 254DEG 39KT 4048 8035 4035 8042 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:27 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 26, 3:27 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 PM EDT THU JUL 26 2012
.SYNOPSIS...
A SQUALL LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH WITH
DAMAGING WIND, HEAVY RAIN, HAIL, AND LOTS OF LIGHTNING. THERE
WILL STILL BE SCATTERED THUNDERSTORMS AROUND THE UPPER OHIO VALLEY
UNTIL SATURDAY NIGHT, WHEN A SOUTHBOUND COLD FRONT BRINGS LOWER
HUMIDITY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MAIN CONCERN THROUGH EVENING WILL BE THE PASSAGE OF A SQUALL LINE
OF SEVERE THUNDERSTORMS WITH DAMAGING WIND, HAIL, HEAVY RAIN, AND
LOTS OF LIGHTNING.
SPC HAS UPGRADED THE ENTIRE AREA TO SEVERE
THUNDERSTORM WATCH UNTIL 10 PM, WITH WIDESPREAD DAMAGING
THUNDERSTORMS THE MOST PROBABLE SEVERE THUNDERSTORM HAZARD. WFO
PITTSBURGH HAS BEEN ISSUING SEVERE THUNDERSTORM WARNINGS BASED ON
RECENT RADAR DEVELOPMENTS.
A FLASH FLOOD WATCH HAS BEEN ISSUED AS THE THUNDERSTORMS WITH
HEAVY RAIN WILL BE MOVING THROUGH URBAN AREAS, DURING EVENING
COMMUTE AND EVENING HOURS. IT MAY HAVE TO BE EXTENDED AND EXPANDED
IF LINES OF THUNDERSTORMS CONTINUE TO DEVELOP FARTHER WEST.
HPC HAS HAD A SLIGHT RISK OF EXCESSIVE RAINFALL. RAIN AMOUNTS OF
MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS CAN CAUSE FLASH FLOODING
IN URBAN AREAS AND WHERE DRAINAGE IS POOR. IF MORE THAN 2.5 INCHES
OCCUR, SERIOUS FLASH FLOODING CAN DEVELOP.
RECENT HRRR MODEL OUTPUT, ALONG WITH 12Z WRF-NMM MODEL OUTPUT,
INDEED SHOWS THERE CAN BE TWO OR THREE LINES OF THUNDERSTORMS.
HOWEVER, OUR OPINION IS THAT THE INITIAL LINE WILL HAVE THE
HIGHEST WIND GUSTS, WHILE THE LATTER LINES CAN CONTRIBUTE TO THE
DUBOIS-PITTSBURGH PA-WHEELING WV/ KDUJ-KPIT-KHLG/: 4-5PM.
INDIANA-MORGANTOWN WV/ KIDI-KMGW/: 4-6PM.
OAKLAND MD/ K2G4/: 5-7 PM.
CONSIDERING THE TIMINGS, THE STORMS CAN IMPACT EVENING COMMUTERS
AND THOSE PARTICIPATING IN OUTDOOR EVENING ACTIVITIES.
CONTINUE TO EXPECT SCATTERED THUNDERSTORMS LATER TONIGHT IN THE
WAKE OF THESE LINES OF STORMS. PATCHY FOG MAY ALSO OCCUR.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
RECENT SREF MODEL OUTPUT, WITH DETAILS FROM 12Z NAM MODEL OUTPUT, SHOWS
HUMID AND HENCE UNSTABLE CONDITIONS REMAINING ACROSS THE UPPER
OHIO VALLEY UNTIL THE COLD FRONT, WITH LOWER DEW POINTS, MOVES
SOUTHWARD THROUGH AREA, SATURDAY NIGHT. THUS HAVE MAINTAINED A
CHANCE OF THUNDERSTORMS INTO SATURDAY EVENING. SUNDAY SHOULD BE
DRY.
FORECASTED TEMPERATURES USING BLEND OF RECENT GFS AND NAM MOS AND
SREF MEAN VALUES, WHICH INDICATED TEMPERATURES CONTINUING WARMER
THAN NORMAL, WITH DAYTIME HIGHS BY UP TO 5 DEGREES, AND EARLY
MORNING LOWS BY UP TO 10 DEGREES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
EXPECT DRY CONDITIONS TO HOLD UNDER WEAK SURFACE HIGH PRESSURE
THROUGH MONDAY.
AN UPPER TROUGH IS PROGGED TO REMAIN OVER THE EAST COAST THROUGH
MUCH OF NEXT WEEK. MODELS CONTINUE TO HINT AT A SURFACE LOW MOVING
SLOWLY ALONG THE EAST COAST TUESDAY THROUGH THURSDAY...WHILE A
FRONTAL BOUNDARY APPROACHES FROM THE GREAT LAKES. PLAN TO KEEP
CHANCE POPS FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT INTO
THURSDAY.
FORECAST TEMPERATURES ARE CLOSE TO HPC GUIDANCE AND WILL BE
GENERALLY A FEW DEGREES ABOVE NORMAL THROUGH THE EXTENDED PERIOD.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
WILL CONTINUE TO AMEND TAFS, PERTAINING TO IFR RESTRICTIONS AND
POSSIBLE WIND GUSTS OVER 50 KTS, BASED ON MOVEMENT AND
DEVELOPMENT OF THE LINES OF THUNDERSTORMS THROUGH 02Z.
EXPECT COVERAGE OF THUNDERSTORMS TO DECREASE TO SCATTERED BY LATE
TONIGHT. POST-STORM FOG AND STRATUS MAY ALSO CAUSE A SHORT PERIOD OF
IFR RESTRICTIONS MAINLY FROM 08Z TO 12Z FRIDAY. SCATTERED SHOWERS
AND STORMS WITH OCCASIONAL RESTRICTIONS WILL CONTINUE OVER THE
REGION FRIDAY.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
SCATTERED THUNDERSTORMS AND THE POTENTIAL FOR RESTRICTIONS WILL
REMAIN THROUGH SATURDAY AS AN UPPER TROUGH AND A SECONDARY FRONT
PUSH ACROSS THE UPPER OHIO VALLEY. DRY VFR CONDITIONS ARE EXPECTED
UNDER SURFACE HIGH PRESSURE SUNDAY AND MONDAY. INCREASING MOISTURE
ASSOCIATED WITH AN EAST COAST LOW WILL FUEL SCATTERED SHOWERS AND
THUNDERSTORMS TUESDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ039>041-
048>050-057>059-068-069.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ041-050-
059-069.
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ020-021-029-
031-073-075.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ013>016-
020>023-029-031-073>076.
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ001>004-012-
021-022.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ001>004-
012-021-022.
&&Hazardous weather outlook, Jul 26, 3:31 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 331 PM EDT THU JUL 26 2012 OHZ039-040-048-049-057-058-068-271945- TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-NOBLE- 331 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. SLIGHT RISK FOR EXCESSIVE RAINFALL. THUNDERSTORM RAIN AMOUNTS OF MORE THAN 1.5 INCHES MAY CAUSE FLASH FLOODING IN URBAN AREA AND WHERE DRAINAGE IS POOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT THIS TIME, THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW FRIDAY AND SATURDAY. STARTING SUNDAY, NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ007>009-WVZ023-041-271945- GARRETT-MERCER-VENANGO-FOREST-PRESTON-TUCKER- 331 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SLIGHT RISK FOR EXCESSIVE RAINFALL. SLIGHT RISK FOR EXCESSIVE RAINFALL. THUNDERSTORM RAIN AMOUNTS OF MORE THAN 1.5 INCHES MAY CAUSE FLASH FLOODING IN URBAN AREA AND WHERE DRAINAGE IS POOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT THIS TIME, THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW FRIDAY AND SATURDAY. STARTING SUNDAY, NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ041-050-059-069-PAZ020-021-029-031-073-075-WVZ001>004-012-021-022- 271945- COLUMBIANA-JEFFERSON OH-BELMONT-MONROE-BEAVER-ALLEGHENY-WASHINGTON- GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA- 331 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT THIS TIME, THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW FRIDAY AND SATURDAY. STARTING SUNDAY, NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ013>016-022-023-074-076-271945- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA- WESTMORELAND RIDGES-FAYETTE RIDGES- 331 PM EDT THU JUL 26 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AT THIS TIME, THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER APPEARS LOW FRIDAY AND SATURDAY. STARTING SUNDAY, NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 26, 2:51 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG SALEM 40.90N 80.86W
07/26/2012 COLUMBIANA OH 911 CALL CENTER
TREES AND POWER LINES DOWN IN AND AROUND THE TOWN.
&&
EVENT NUMBER PBZ1200838Local storm report, Jul 26, 3:09 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
309 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG NEW CASTLE 39.89N 81.08W
07/26/2012 BELMONT OH AMATEUR RADIO
LARGE TREE DOWN AND POWER OUTTAGE VALLEY ROAD
&&
EVENT NUMBER PBZ1200839Local storm report, Jul 26, 3:15 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG NEW CASTLE 41.00N 80.35W
07/26/2012 LAWRENCE PA AMATEUR RADIO
TREE DOWN ELLWOOD ROAD
&&
EVENT NUMBER PBZ1200840
XXLocal storm report, Jul 26, 3:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG NEW CASTLE 41.00N 80.35W
07/26/2012 LAWRENCE PA AMATEUR RADIO
LARGE TREE DOWN AND POWER OUTAGE VALLEY ROAD
&&
EVENT NUMBER PBZ1200841
XXLocal storm report, Jul 26, 3:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 NW COOKSBURG 41.38N 79.28W
07/26/2012 CLARION PA 911 CALL CENTER
TREES DOWN ON HOUSE. PERSON TRAPPED.
&&
EVENT NUMBER PBZ1200842
XXLocal storm report, Jul 26, 3:37 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG NEW CASTLE 41.00N 80.35W
07/26/2012 LAWRENCE PA 911 CALL CENTER
TREES AND LINES DOWN NASHUA ROAD.
&&
EVENT NUMBER PBZ1200843
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:38 AM EDT | Special Weather Statement | PBZ | Beaver | 37 min |
| Jul 26, 3:31 AM EDT | Special Weather Statement | PBZ | Allegheny, Washington | 59 min |
| Jul 26, 4:05 AM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Indiana | 55 min |
| Jul 26, 4:12 AM EDT | Special Weather Statement | PBZ | Fayette, Greene | 63 min |
| Jul 26, 5:22 AM EDT | Special Weather Statement | PBZ | Westmoreland | 23 min |
| Jul 26, 1:04 PM EDT | Special Weather Statement | PBZ | Mercer | 56 min |
| Jul 26, 1:22 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 53 min |
| Jul 26, 1:35 PM EDT | Tornado Warning | PBZ | Mercer, Venango | 40 min |
| Jul 26, 2:04 PM EDT | Special Weather Statement | PBZ | Beaver, Butler, Clarion, Forest, Lawrence | 56 min |
| Jul 26, 2:09 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Clarion, Forest, Lawrence, Mercer, Venango | 81 min |
| Jul 26, 2:23 PM EDT | Tornado Warning | PBZ | Clarion, Forest, Jefferson, Venango | 37 min |
| Jul 26, 2:35 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 40 min |
| Jul 26, 2:56 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 34 min |
| Jul 26, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Indiana, Jefferson and 1 more | 69 min |
| Jul 26, 3:09 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Lawrence | 66 min |
| Jul 26, 3:16 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 6 hr |
| Jul 26, 3:30 PM EDT | Tornado Warning | PBZ | Jefferson | 45 min |
| Jul 26, 4:02 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 58 min |
| Jul 26, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 40 min |
| Jul 26, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Jefferson, Westmoreland | 59 min |
| Jul 26, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 41 min |
| Jul 26, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Indiana, Westmoreland | 66 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 64 min |
| Jul 26, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 44 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 51 min |
| Jul 26, 5:37 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 53 min |
| Jul 26, 5:50 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 55 min |
| Jul 26, 5:53 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 47 min |
| Jul 26, 6:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 74 min |
| Jul 26, 6:15 PM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 45 min |
| Jul 26, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 58 min |
| Jul 26, 6:24 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 33 min |
| Jul 26, 6:34 PM EDT | Areal Flood Warning | PBZ | Indiana, Westmoreland | 3 hr |
| Jul 26, 6:41 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 49 min |
| Jul 26, 6:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 56 min |
| Jul 26, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 49 min |
| Jul 26, 7:05 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 55 min |
| Jul 26, 2:47 AM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Ohio | 43 min |
| Jul 26, 5:26 AM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Preston | 64 min |
| Jul 26, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 43 min |
| Jul 26, 3:15 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Marshall, Ohio | 45 min |
| Jul 26, 5:18 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 72 min |
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 68 min |
| Jul 26, 6:48 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia | 2 hr |
| Jul 26, 7:25 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Tucker | 80 min |
| Jul 26, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 63 min |
| Jul 26, 2:39 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson, Tuscarawas | 66 min |
| Jul 26, 2:52 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 38 min |
| Jul 26, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Muskingum, Noble | 51 min |
| Jul 26, 4:24 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.